Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had psoriasis and have patches on hairline, scalp, arms and legs. No help from steroids. Suggest?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5793 Questions
Dear Doctor,
I had psoriasis for 7 years and it seems that i need to apply cream that contains steriod to supress it. It will not stop. It can be itchy and sometimes hurt when it crack. I have patches on my hair line, scalp, shoulder, arms and legs. Small patches not large patches. Doctor, do you have some kind of cure for it?

Thanks and Best regards.
Posted Sun, 8 Sep 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Methotrexate. Psoralens

Detailed Answer:
Thanks for the query. Its true that psoriasis cannot be totally cured.
However definitely it can be kept under control.
As you mentioned you develop even cracks in skin, only topical steroid is not going to help you. There are lesions all over your body hence a course of oral steroids will be good. Another good option is methotrexate tablets orally and topical application of psoralens. These drugs are very good and give long lasting relief. These are prescription drugs and you need to XXXXXXX a dermatologist. Please XXXXXXX your doctor and discuss regarding the above drugs. Let me know if you have any other doubt. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor